# SDR TSAA0621075

- Difficulty date: September 19, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N837AL
- Make and model: Boeing 737236
- Aircraft serial: 23169
- Aircraft time: 36,892 hours, 30,759 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NON-ETOPS FLT 206 LIH-HNL: DURING TAXI PRIOR TO TAKEOFF, THE FLIGHT CREW NOTED A BURNING SMELL AROUND ROW 18.  THE BURNING SMELL SHORTLY DISSIPATED AND THE CREW CONTINUED ON WITH FLIGHT PLAN.  THE AIRCRAFT LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE VISUALLY INSPECTED BEHIND PASSENGER SERVICE UNITS AND RAN AIR-CONDITIONING SYSTEM.  NO FAULTS WERE NOTED BY MAINTENANCE AND THE BURNING SMELL DID NOT RETURN.  AIRCRAFT WAS RETURNED FOR SERVICE.
